# SDR DALA2016012700659

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 58,234 hours, 45,484 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TIP FOUND DAMAGED.  INSTALLED LT HORIZONTAL STABILIZER TIP IAW STANDARD PRACTICES 2040.
